# SDR IPXA2018040428165

- Difficulty date: March 11, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717019
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, AFT CARGO BAY FLOORBEAM ANGLE CORRODED, BS 1841 BETWEEN BL 0 AND RBL 36.  REPAIRED THE FLOORBEAM ANGLE IAW EA 011-5310-01-A7171, REV IR, AND EO MD11-5310-68023-A.  MAJOR.
